# SDR SWIA200718086

- Difficulty date: April 1, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 34,485 hours, 29,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE AFTER INITIAL POWER-UP.  PERFORMED OPERATIONAL CHECK OF LEFT AND RIGHT PACKS.  UNABLE TO DUPLICATE.
